# SDR QXEA200701015

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,467 hours, 15,692 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 1030
- Condition: Inoperative
- Location: Nr 1 Ahrs
- Part time: 8,305 hours, 7,602 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2438, RETURNED TO GATE, WHILE TAXING FOR TAKEOFF THE YAW DAMPER DISENGAGED FOLLOWED BY ROLL MISMATCH MESSAGE.  CAPT'S ADI 3 DEGREES RIGHT BANK, FO'S ADI = 0. LATER DURING RIG, PITCH MISMATCH MESSAGE CAPT'S ADI =10 DEGREES PITCH, FO'S ADI = 0 DEGREES, ALSO GOT HEADING MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS COMPUTER.  OPERATIONAL TEST PASSED.  AIRCRAFT RETURNED TO SERVICE.
